# SDR SWAA116374

- Difficulty date: September 4, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 29,555 hours, 17,199 cycles
- Engine: Cfmint CFM567B22
- Engine time: 234 hours, 135 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B243622T
- Part serial: 892439
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/ AIR TURNBACK/ DECLARED EMERGENCY.  CLIMBING THROUGH FL 290, GRADUALLY LOST OIL PRESSURE, OIL TEMPERATURE STARTED TO RISE, OIL QUANTITY TURNED RED WITH RED BOX.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
